# SDR UPS203997

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 2024T3100
- Condition: Corroded
- Location: Bs 760-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND CORROSION C53-224-01.00-02, ON STRINGER 6 LT STA 760 TO 868.  CORR REMOVAL WAS OUT OF LIMITS FROM STA 781 TO 768 ON STR 6L.  REMOVED DAMAGED AREA FROM BS 781 TO 768, FABRICATED AND INSTALLED REPAIR PARTS. ALL WORK DONE PER SRM 53-10-3, 51-10-2, 51-10-6.  ALL OTHER AREAS BETWEEN STA 760 TO 848, WERE WITHIN LIMITS.
